# SDR AALA202301098856

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 68,777 hours, 27,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R EMERGENCY EXIT SIGN BURNT OUT.  MAINTENANCE REPLACED 1R EXIT SIGN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
